# SDR SWIA201127925

- Difficulty date: September 21, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N988CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7204
- Aircraft time: 32,580 hours, 29,765 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK,  FS 409+128 RBL 18 VERTICAL POST CRACKED AT OUTBOARD AFT RADIUS.   REPLACED PER SRM.
